Judith Lautner (judith) wrote,
Judith Lautner
judith

I'm having some stomach pains, nausea, a bit, like a reaction to a drug. I wonder if the vitamins and minerals I have recently begun to take again might have this effect. Extra B vitamins, extra minerals...hmmm. I'll look it up.
Subscribe

  • The Jerry Bruckheimer Effect

    I suppose it is the curse of anyone who is musical to be unable to ignore music. I am plagued by the piped in music in stores and I choke when I hear…

  • Adventures Downtown

    Yesterday I went downtown three times. The first time I passed by the pasty place and decided to stop and get one. The second time was to pick up a…

  • (no subject)

    NetworkedBlogs Blog: Judith's Topics: Personal, Mental Illness, Animal Rights Follow my blog

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments